# SDR FDEA202501140195

- Difficulty date: January 14, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: A55276056000B2
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA(80MM*80MM) WAS FOUND AT RH ELEVATOR LOWER SKIN PANEL T/E   FASTENER NO.9. *COUNTING FASTENER FROM I/B TO O/B * ACCOMPLISHED THE COMPOSITE REPAIR AT RH ELEVATOR LOWER SKIN T/E FASTENER #9 I.A.W   A300-600 SRM 55-21-12-201, PARA.5B, PAGE.209~212, FIG.202 & SRI:55-21-12-201, IIR:55-21-12-2-001-  00, PAGE.3A, TABLE.202. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-100.
